# SDR ABXA9700691

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, WHILE ACCOMPLISHING AD 85-01-02 THE AFT PRESSURE BULKHEAD WAS FOUND CRACKED AT THE RT DOOR JAMB 2 INCHES ABOVE THE FLOOR LINE.  THE SKIN WAS REPAIRED IAW DC9 SRM 53-05, FIGURE 76.
